# SDR 96ZZZX381

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, LLC, repair station XB1R606K
- Aircraft: N84WU
- Make and model: Cessna 650
- Aircraft serial: 650008
- System (JASC): 3242 · Brake
- Part: Brake Rotor
- Part number: 133593
- Condition: Cracked
- Location: Mlg Nr 4 Brake
- Part time: 795 hours
- Component: Bfgoodrich, 21502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL 3 ROTORS ON NR 4 BRAKE CRACKED FROM THE HOLES, OUTWARD.  TWO OF THE ROTORS WERE BROKEN IN TWO.
